On multiple solutions for the nonhomogeneous p-Laplacian with a critical Sobolev exponent

Chabrowski J. and Lions P.L. (1995) On multiple solutions for the nonhomogeneous p-Laplacian with a critical Sobolev exponent. Differential and Integral Equations, 8 4: 705-716.

Author Chabrowski J.
Lions P.L.
Title On multiple solutions for the nonhomogeneous p-Laplacian with a critical Sobolev exponent
Journal name Differential and Integral Equations   Check publisher's open access policy
ISSN 0893-4983
Publication date 1995-01-01
Sub-type Article (original research)
Volume 8
Issue 4
Start page 705
End page 716
Total pages 12
Subject 2603 Analysis
2604 Applied Mathematics
Abstract We prove the existence of at least two distinct solutions of problem (1), (2) under some restrictions on Q, λ and. One solution has been obtained by a local minimization and the second one by applying the mountain pass theorem.
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 31 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 11:09:22 EST by System User